# SDR AALA202312183715

- Difficulty date: November 24, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A320*
- Aircraft serial: 6656
- Aircraft time: 25,795 hours, 9,966 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P6464
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 23,121 hours, 9,072 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL DURING DESCENT AT FL 13000. **SUPPLEMENTAL REPORT FOR AALA202311273715: MAINTENANCE REPLACED THE APU PER TASK CARD 26L31049003.** (CLOSED)
